Volume 19, Number 4, October-December 2013
|Page(s)||1055 - 1063|
|Published online||04 July 2013|
Note on the internal stabilization of stochastic parabolic equations with linearly multiplicative Gaussian noise∗
Al.I. Cuza University and Octav Mayer Institute of Mathematics
(Romanian Academy), Blvd. Carol I,
No. 11, 700506
Received: 26 April 2012
Revised: 3 November 2012
The parabolic equations driven by linearly multiplicative Gaussian noise are stabilizable in probability by linear feedback controllers with support in a suitably chosen open subset of the domain. This procedure extends to Navier − Stokes equations with multiplicative noise. The exact controllability is also discussed.
Mathematics Subject Classification: 35Q30 / 60H15 / 35B40
Key words: Stochastic equation / brownian motion / Navier − Stokes equation / feedback controller
© EDP Sciences, SMAI, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.